# SDR DALA1314700682

- Difficulty date: June 1, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N52131
- Condition: Corroded
- Location: Bs 758
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 758, LBL 17.5, CABIN FLOOR SUPPORT ANGLE CORRODED ON BOTTOM SURFACE.  REPLACED IAW SRM 51-40-02, PG 2-4.
